# SDR UPS07M51226

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spring
- Condition: Broken
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER SLIDING CEILING PANEL RETRACTION SPRING BROKEN.  EMERGENCY EXIT SIGN INTERFERES WITH DOOR.  A/C FERRIED TO SDF NR 9048 FOR REPAIR     REPLACED RETRACTION SPRING PER MM 52-11-08-4.  L1 DOOR OPS CHECKS NORMAL PER MM 52-10-01-2.
